RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1947, Volume 20(62), Number 2, Pages 331–350 (Mi msb6221)  

Primitive solvable groups of substitutions

D. Souprounenko


Full text: PDF file (2060 kB)

Bibliographic databases:
Received: 29.04.1946

Citation: D. Souprounenko, “Primitive solvable groups of substitutions”, Rec. Math. [Mat. Sbornik] N.S., 20(62):2 (1947), 331–350

Citation in format AMSBIB
\Bibitem{Sou47}
\by D.~Souprounenko
\paper Primitive solvable groups of substitutions
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1947
\vol 20(62)
\issue 2
\pages 331--350
\mathnet{http://mi.mathnet.ru/msb6221}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=20556}
\zmath{https://zbmath.org/?q=an:0041.15902}


Linking options:
  • http://mi.mathnet.ru/eng/msb6221
  • http://mi.mathnet.ru/eng/msb/v62/i2/p331

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:559
    Full text:308

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020